# SDR LR7A01109

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Strap
- Part number: 3914793
- Condition: Misaligned
- Location: Fs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION NR 0287 ACCOMPLISHMENT FOUND FS 517 BEAM REINFORCING STRAP DOES NOT ALIGN WITH NEW BEAM.REPLACED STRAP PER DWG 3313869 & SRM SMP 583-51-70.  NR 0569.
